W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Catalog Number |
TGMR404010 |
| Medical Device Problem Code |
Device Endoleak (4074)
| Health Effect - Clinical Codes |
Aneurysm expansion (4597); Clinical Endoleak (4843); Medical device site infection (4845)
| Date of Event |
09/24/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Added g3/g4, h1/h2, h6.As it is unknown which device is directly implicated in this event, the following devices (same device family) will also be included in this report: catalog #tgmr404015/serial #(b)(6)/udi #(b)(4).
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
The field sales associate (fsa) reported the following to gore: the patient had a pre-existing ascending aortic repair with a dacron graft.On (b)(6) 2025, the patient underwent an endovascular procedure to treat a chronic dissection using the gore® tag® conformable thoracic stent graft with active control system (ctagac) and the gore® tag® thoracic branch endoprosthesis (tbe).The patient tolerated the procedure.On an unspecified date, the dacron graft became infected, initially sparing the previously implanted gore® devices.Subsequently, ct imaging revealed the aneurysm had grown by 2 cm, and by the following day, the infection had worsened and was suspected to involve the gore® graft(s) (specific graft unknown).The aneurysm had further expanded by 5 cm.Concurrently, a type 1b endoleak was noted.On (b)(6) 2025, the patient underwent an emergent endovascular reintervention to address the aneurysm and endoleak.Two ctagac devices were implanted, extending from the distal celiac artery to the proximal descending thoracic aorta, landing within the previously placed tbe.A high dose of antibiotics were administered.It was later determined that the aneurysm had not ruptured, although the patient presented with rupture-like symptoms.During the procedure, the patient experienced a sudden decline, crashing on the table, due to compression of nearby anatomical structures from the enlarged aneurysm but ultimately tolerated the intervention.No imaging was available for review.